# SDR 0103046634

- Difficulty date: August 20, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747251B
- Aircraft serial: 22234
- Aircraft time: 70,240 hours, 10,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6042225
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE IN 'E' ZONE AND OUTSIDE FUSELAGE MOUNTED EMERGENCY LIGHT INOPERATIVE.    REPLACED EMERGENCY ESCAPE PATH LIGHT POWER SUPPLY, BATTERY PACK, AND OUTSIDE LAMP. OPERATIONAL CHECK NORMAL.
